MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 5.0X45; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 5.0X45; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 199723545S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procodes: kwp, kwq.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.The device history record (dhr) of product code 199723545s, lot 215931 was reviewed and no non-conformances were observed during the manufacturing process.The product was released on october 3, 2018.Customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the received image(s).The image(s) was reviewed, and the complaint condition could be confirmed since the distal tip of the screw had broken off.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A definitive assignable root cause could not be determined based on the provided information.During the investigation, no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that in a post-surgery mri, that the expedium verse screw was broken in the tip.The tip is located inside the vertebral body, currently without problems for the patient.The patient was initially treated for adolescent idiopathic scoliosis - deformity.There is no plan for revision surgery.This report is for a 5.5 expedium verse fenestrated screw.This is report 1 of 1 for (b)(4).

Brand Name
5.5 EXP VERSE FEN SCR 5.0X45
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11725486
Report Number1526439-2021-00790
Device Sequence Number3894724
Product Code NKB
UDI-Device Identifier10705034443324
UDI-Public(01)10705034443324
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723545S
Device Catalogue Number199723545S
Device Lot Number215931
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2021
Initial Report FDA Received Date04/26/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;